# SDR SWI2025F01766

- Difficulty date: August 29, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SLAT TRACK 1-3 HAS WEAR MARKS AND PITTING. REPAIRED LT SLAT TRACK 1-3 PER REO 670-57-42-2233 REV -.  COMPLIED WITH ALL STEPS STEPS OF REO 670-57-42-2233 REV -.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
